Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Ian Anderson
Title: Combinatorics of finite sets
Additional book information Clarendon Press, Oxford, 1987, xv + 250 pp., $45.00. ISBN 0-19-853367-5.

Review Information

Reviewer: Douglas B. West
Journal: Bull. Amer. Math. Soc. 19 (1988), 515-520
PII: S 0273-0979(1988)15725-4

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia